FAQ

배대지주소

사이즈조견표
주문/배송조회
입금액충전
입출금내역조회
마일리지조회
입금액환불요청
사업자정보등록
1:1문답
자주하는질문과답 FAQ
국제운송료 요율표
해외물류센터주소
사이즈조견표
취소/반품/교환/환불
파손/분실보상
통관/관세
에스크로서비스
개인정보취급방침
이용약관
회사소개
공지사항
찾아오시는길
아마존배송대행신청방법
아마존 홈             
사진확대

Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle (Pack of 2)
ASIN번호 B07SWXC3MG
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Equate*
총페이지수 13 Pages
판매자 Sensible Store
판매자위치 미확인
현지 판매 가격
$25.94
상품가격 상세보기
관련상품



상품특징
Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer for adults and children 12 years and over.Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID).Ibuprofen Tablets 200 mg are coated tablets that come with an easy to open cap.Package is not child-resistant.This product is gluten-free.
상품설명
Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct Indications: Stop Use Indications: ? redness or swelling is present in the painful area ? any new symptoms appear;? pain gets worse or lasts more than 10 days ? fever gets worse or lasts more than 3 days;? you experience any of the following signs of stomach bleeding: ? feel faint ? vomit blood ? have bloody or black stools ? have stomach pain that does not get better Health Concern: Fever;Headache




































상품특징
Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer for adults and children 12 years and over.Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID).Ibuprofen Tablets 200 mg are coated tablets that come with an easy to open cap.Package is not child-resistant.This product is gluten-free.
상품설명
Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct Indications: Stop Use Indications: ? redness or swelling is present in the painful area ? any new symptoms appear;? pain gets worse or lasts more than 10 days ? fever gets worse or lasts more than 3 days;? you experience any of the following signs of stomach bleeding: ? feel faint ? vomit blood ? have bloody or black stools ? have stomach pain that does not get better Health Concern: Fever;Headache
































2019-12-30 13:49:40